# SDR FDEA202507031102

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 94,003 hours, 19,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LVL 1 EMER LT BAT 1 LO WHEN PERFORMING EMERGENCY LIGHT TEST.  REMOVED AND REPLACE EMERGENCY LIGHTS POWER SUPPLY. OPERATIONAL CHECK NORMAL
